# SDR ASAA2018020423397

- Difficulty date: February 4, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 30,494 hours, 9,075 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Malfunctioned
- Location: S3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, T49.5 EGT PROBES BEFORE AND AFTER CLEANING READOUT, EGT PROBE S3 SHOWS DASHES.  ACFT GROUNDED.  PERFORMED FIM 77-31 TASK 803.  CLEANED THE CONNECTORS IAW AMM 77-21-00.  PERFORMED RESISTANCE CHECK OF J10 TO DP1010, RESISTANCE CHECKED GOOD.  PERFORMED RESISTANCE CHECK OF S3 EGT PROBE,  RESISTANCE CHECKED GOOD IAW AMM 77-21-00. PERFORMED EEC TEST EEC,  TEST PASSED IAW AMM 73-21-00.
